# SDR UIEA2020110902365

- Difficulty date: November 7, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,611 hours, 11,616 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Part number: 1288M99615
- Part serial: 3AB643E4
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON ACOUSTIC LINER ON NR 1 ENGINE 2 O'CLOCK POSITION.  CONTINUES OPERATIONS LIMIT, IAW 72-00-00.  10 FLT CYCLES.  EXAMINED THE LINE SEGMENT AND FOUND MISSING PIECES.  NO MISSING PIECES ARE PERMITTED, IAW AMM 72-32-00.  TRANSFERED TO NON MEL 137410.  REMOVED AND REPLACED ACOUSTIC PANEL ON NR 1 ENGINE, IAW AMM 72-33-01.
